Hi. So I've been taking Isoprinosine as an immunotherapy to deal with a suspected HHV6 infection (diagnosed by highly elevated antibodies...) Now I've been taking it at the 'pulse' doses suggested in this thread here http://phoenixrising.me/treating-cf...ndrome-isoprinosine-immunovir-by-cort-johnson What I do notice is that on the days when the dose is highest (the 6 pills a day) is that a feel run down with a flu-like feeling. It's not unbearable but it is not enjoyable. It is sortof like a sensation of being shell-shocked or drugged. Honestly it feels very much like how I felt in the worse phase of the illness. Other distinct signs is dysfunction of sleep patterns (I go from a 10am-1am to 4am-12pm and it becomes harder to focus on particular tasks). Is this likely to be a symptom that the immune system is being unneccesarily over-activated (just throwing out interferons needlessly) or should it be seen as an indication that the medicine is working? I suppose that is an impossible question to answer as it is the old herx vs inflammation debate but if anyone has experience with the Isoprinosine I'd appreciate some feedback.